The Michigan Mathematical Journal

Function theory on the Neil parabola

Greg Knese

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 55, Issue 1 (2007), 139-154.

Dates
First available: 27 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1177681989

Digital Object Identifier
doi:10.1307/mmj/1177681989

Mathematical Reviews number (MathSciNet)
MR2320176

Zentralblatt MATH identifier
1131.32006

Subjects
Primary: 32F45: Invariant metrics and pseudodistances 30E05: Moment problems, interpolation problems 32C15: Complex spaces

Citation

Knese, Greg. Function theory on the Neil parabola. The Michigan Mathematical Journal 55 (2007), no. 1, 139--154. doi:10.1307/mmj/1177681989. http://projecteuclid.org/euclid.mmj/1177681989.


Export citation

References

  • J. Agler and J. E. M\raise1.8625ptcCarthy, Pick interpolation and Hilbert function spaces, Grad. Stud. Math., 44, Amer. Math. Soc., Providence, RI, 2002.
  • ------, Norm preserving extensions of holomorphic functions from subvarieties of the bidisk, Ann. of Math. (2) 157 (2003), 289--312.
  • C. Carathéodory and L. Fejér, Über den Zusammenhang der Extremen von harmonischen Funktionen mit ihren Koeffizienten und über den Picard--Landauschen Satz, Rend. Circ. Mat. Palermo 32 (1911), 218--239.
  • C. Foiaędillas and A. E. Frazho, The commutant lifting approach to interpolation problems, Oper. Theory: Adv. Appl., 44, Birkhäuser, Basel, 1990.
  • R. Gunning, Introduction to holomorphic functions of several variables, vol. II, Wadsworth, Monterey, CA, 1990.
  • ------, Introduction to holomorphic functions of several variables, vol. III, Wadsworth, Monterey, CA, 1990.
  • A. Isaev and S. Krantz, Invariant distances and metrics in complex analysis, Notices Amer. Math. Soc. 47 (2000), 546--553.
  • M. Jarnicki and P. Pflug, Invariant distances and metrics in complex analysis, de Gruyter Exp. Math., 9, de Gruyter, Berlin, 1993.
  • ------, Invariant distances and metrics in complex analysis---Revisited, Dissertationes Math. 430 (2005), 1--192.
  • S. Kobayashi, Hyperbolic complex spaces, Grundlehren Math. Wiss., 318, Springer-Verlag, Berlin, 1998.
  • L. Lempert, La métrique de Kobayashi et la représentation des domaines sur la boule, Bull. Soc. Math. France 109 (1981), 427--474.
  • R. Nevanlinna, Über beschränkte Funktionen, Ann. Acad. Sci. Fenn. Ser. A 13 (1919), no. 1.
  • G. Pick, Über die Beschränkungen analytischer Funktionen, welche durch vorgegebene Funktionswerte bewirkt werden, Math. Ann. 77 (1916), 7--23.
  • P. L. Polyakov and G. M. Khenkin, Integral formulas for the $\bar\partial$-equation and an interpolation problem in analytic polyhedra, Trans. Moscow Math. Soc. 53 (1991), 135--175.
  • J. Wallis, Arithmetica infinitorum, 1655.